# SDR RAIA0005017

- Difficulty date: May 11, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 18,341 hours, 20,478 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: D56797
- Condition: Failed
- Location: Nlg
- Part time: 20,987 hours, 20,478 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7009-STL-CREW REPORTS FRONT TIRE CAME OFF, POSSIBLE AXLE BREAK. MAINTENANCE INSPECTED, FOUND AXLE BROKEN. MAINTENANCE REPLACED NOSE GEAR AXLE.
